# SDR AALA201902069016

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 38,570 hours, 5,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340152
- Part serial: 6630
- Condition: Cracked
- Location: Cockpit
- Part time: 14,885 hours, 2,504 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CRACK INDICATION FOUND ON R1 WINDSHIELD. REPLACED R1 WINDSHIELD PER JOB CARD 33L21056001.
